# SDR UIEA2021042200962

- Difficulty date: April 22, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 93,487 hours, 18,331 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R ENGINE FIRE LP 1 MESSAGE( FORWARD TO MDDR 145720 IAW MEL 26-11-01-01, CAT C, DUE 2 MAY 21.  MIA MX, 23APR, LP 1355451, ITEM M10: ENSURED SECURITY OF TERMNALS ON RT ENG. LOOP 1 RESPONDERS, LOOP RESISTANCE WITHIN LIMITS, NO SHOTS TO GROUND OR INTERMITTENT, DH MIC READINGS, CLEANED CONNECTORS IAW AMM 26-11-02 AND WDM CH 26-11-21. SYSTEM TEST PASS IAW SUBTASK 26-11-02 AND TASK 31-41-00. CLEARED MDDR 145720 PER MCC.  )
